# SDR CA131202005

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED HIGH ENGINE OIL TEMP ON THE NR 2 ENGINE, 125DEGC FOR 10 SEC. THE PILOT SHUTDOWN THE ENGINE. THE ON GROUND INSPECTION REVEALED A LOW OIL LEVEL, A SUBSTANTIAL OIL LEAK ON THE REAR OF THE ENGINE NACELLE, EXHAUST AND EXHAUST STACK.
